# SDR SWIA201540943

- Difficulty date: March 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT APPROXIMATELY 3 INCH AFT OF GROUND AIR SUPPLY DOOR SKIN CUTOUT.  REPAIRED  DENT APPROXIMATELY 3" AFT OF GROUND AIR SUPPLY DOOR SKIN CUTOUT REF STS EA.
